# SDR 20000425SH016

- Difficulty date: March 27, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N961LL
- Make and model: Beech B300
- Aircraft serial: FL264
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 6737
- Condition: Leaking
- Location: Brake Assy
- Part time: 111 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT''S RIGHT BRAKE/RUDDERPEDAL MASTER CYLINDER CLEAKS INTERNALLY.  (X)
